# SDR SCNA99617

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT AT STATION 1910 LBL 59 TO 86 WAS FOUND TO HAVE CORROSION.  FABRICATED NEW FLOOR SUPPORT IAW DAC DWG AGA3814.  ALODINED AND PRIMED AND INSTALLED FLOORBOARD SUPPORT.
